Thread: Hi, I'm new...
View Single Post
Old 10-09-2012, 02:51 PM   #2
gabborawk gabborawk is offline
Newbie
(male)
 
Join Date: Jul 2012
Location: america
Posts: 7
gabborawk HB User
Re: Hi, I'm new...

I also had some side effects during the 2nd week I was taking chantix but it was in the form of a constant slight headache with a kiss of drowsiness instead of nausea; I even talked about it in this [URL="http://www.healthboards.com/boards/smoking-cessation/895123-fatigue-headaches-chantix-campix.html"]thread[/URL]


The thing with quitting smoking with the aid of chantix is that you'll still experience some symptoms of nicotine withdrawal like nausea, headaches, and drowsiness just to name a few (but from what I understand they should be more tame while on chantix).

After the 2nd week (which is the first quit week) not smoking becomes a 100 times easier but make no mistake it will take some will power to push through those annoying withdrawal symptoms during the first quit week. After your 1st quit week my i no longer had slight headaches nor did I feel drowsy.

p.s. When you start chantix change your brand of cigarettes. In fact, buy a pack of a brand that you absolutely just to make it easier on yourself to stop smoking on your quit date.

Last edited by gabborawk; 10-09-2012 at 02:53 PM.

 
Reply With Quote